Rash on arms and face
Dec 24, 2008
I was recently diagnosed with HIV in July. I started a regimine of Norvir, Truvada and Reyatz about two months ago. I had no reactions but then two weeks ago I developed a rash on my arms , (starts off as raised bumps) that burns when touched, itchy and then leaves a brown blotch started as a few, not they are a number of them. My question is, is this a normal reaction, does it go away or should I expect my doctor to change my regimen?
Response from Dr. Frascino
Rashes are nearly impossible to evaluate over the Internet. They need to be seen. Certainly a drug-induced rash will need to be considered in the differential diagnosis; however, there are many other potential causes for rashes as well. See your HIV specialist for an evaluation, OK?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Swallowing Sperm Sign Of HIV AIDS
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Red Eyes After Handjob Worried I Have HIV
- White Bumps After Getting Scratched Worried I Have HIV
- White Spots After Kissing Cold Sore Worried I Have HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.